# SDR SWAA990428

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: BAC29PPS14952
- Condition: Peeling
- Location: Srvice Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CI CHECK, FOUND FWD SERVICE DOOR ESCAPE SLIDE ARMED PLACARD PEELING.  REPLACED PLACARD PER MM.
